# SDR AALA006101

- Difficulty date: June 10, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC-CCI - NR 24 EMERGENCY LIGHT INOPERATIVE.  RECONNECTED WIRE.  OPS CHECK NORMAL.  (M)
